Explicit birational geometry of 3-folds of general type, ii

Jungkai A. Chen National Taiwan University Meng Chen Fudan University

Differential Geometry mathscidoc:1609.10198

Journal of Differential Geometry, 86, (2), 237-271, 2010
Let V be a complex nonsingular projective 3-fold of general type. We shall give a detailed classification up to baskets of singularities on a minimal model of V . We show that the m-canonical map of V is birational for all m≥73 and that the canonical volume Vol(V ) ≥ 1/2660 . When (OV ) ≤1, our result is Vol(V )≥1/420 , which is optimal. Other effective results are also included in the paper.
No keywords uploaded!
[ Download ] [ 2016-09-11 22:50:22 uploaded by admin ] [ 716 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{jungkai2010explicit,
  title={EXPLICIT BIRATIONAL GEOMETRY OF 3-FOLDS OF GENERAL TYPE, II},
  author={Jungkai A. Chen, and Meng Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911225022843766855},
  booktitle={Journal of Differential Geometry},
  volume={86},
  number={2},
  pages={237-271},
  year={2010},
}
Jungkai A. Chen, and Meng Chen. EXPLICIT BIRATIONAL GEOMETRY OF 3-FOLDS OF GENERAL TYPE, II. 2010. Vol. 86. In Journal of Differential Geometry. pp.237-271. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911225022843766855.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved